# SDR ZW0A0105104

- Difficulty date: July 11, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N922TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48013
- Aircraft time: 48,827 hours, 39,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION IN CABIN AT RBL 11, STA 209.  REMOVED SUPPORT AND MADE NEW PART PER DRAWING PL9936535 ITEM 57, AND INSTALLED WITH HI-LOKS PER SRM 51-30-0.
